# SDR HEEA0012015

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Assy
- Part number: 212061201012
- Condition: Broken
- Location: Rt Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR ASSY MOUNT BRACKETS BROKEN.
